MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION EXPRESS DRY SEAL CHEST DRAINS; APPARATUS, AUTOTRANSFUSION

ATRIUM MEDICAL CORPORATION EXPRESS DRY SEAL CHEST DRAINS; APPARATUS, AUTOTRANSFUSION
Model Number 4000-100N
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted upon the completion of the investigation into this event.Device not returned.
 
Event or Problem Description
Hospital reported that they were performing a chest tube procedure on patient and when nurse opened a chest tube drain the tubing was removed from the attached pocket on the back of the drain kit.They noted the protective cap that is normally on the end of the connector was missing.The nurse immediately looked for the cap, but did not see one and placed the chest drain kit out of the room and opened a new kit.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Based on the results of the investigation the removal of the tube set caps was part of a company initiative to enhance the clinician experience, reduce our carbon footprint and reduce waste.

Brand Name
EXPRESS DRY SEAL CHEST DRAINS
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH 03054
MDR Report Key8816369
Report Number3011175548-2019-00787
Device Sequence Number11581428
Product Code CAC
UDI-Device Identifier00650862115130
UDI-Public00650862115130
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2022
Device Model Number4000-100N
Device Catalogue Number4000-100N
Device Lot Number443611
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1